During the peace talks which was held between Russia and Ukraine those who were present “suffered symptoms of suspected poisoning,” Bloomberg reported today, citing the Wall Street Journal.
Lee said in a post on Twitter: “Roman Abramovich and Ukrainian peace negotiators suffered symptoms of suspected poisoning after a meeting in Kyiv earlier this month, people familiar with the matter said.”
According to the sources the negotiation delegation suffered with painful tearing and skin peeling on the face and hands with red eyes, which included the Ukrainian MP Rustem Umerov.
Read more on Russia-Ukraine war:
Senior Kremlin insiders plot to assassinate Putin by ‘poisoning, sudden disease, or any other coincidence’
Ukraine warned it is ‘highly likely’ Putin will launch a horrifying barrage of chemical biological and nuclear attacks
Western powers are on high alert as ‘US will enter war’ if ‘Russian Chemical weapon attacks are next’
Investigative website Bellingcat wrote on Twitter, “Bellingcat can confirm that three members of the delegation attending the peace talks between Ukraine and Russia on the night of 3 to 4 March 2022 experienced symptoms consistent with poisoning with chemical weapons.
“One of victims was Russian entrepreneur Roman Abramovich.”
In a series of tweets, Bellingcat added more details, “Abramovich, along with another Russian entrepreneur, had taken part in the negotiations alongside Ukraine’s MP Rustem Umerov.
“The negotiation round on the afternoon of 3 March took place on Ukrainian territory, and lasted until about 10pm.
“Three members of the negotiating team retreated to an apartment in Kyiv later that night and felt initial symptoms – including eye and skin inflammation and piercing pain in the eyes – later that night.
“The symptoms did not abate until the morning.
“The next day the group of negotiators drove from Kyiv to Lviv on the way to Poland and then Istanbul, to continue informal negotiations with the Russian side.
“A Bellingcat investigator was asked to help provide an examination by chemical weapons specialists.
“Based on remote and on-site examinations, the experts concluded that the symptoms are most likely the result of international poisoning with an undefined chemical weapon.
“An alternative less likely hypothesis was use of microwave irradiation. The symptoms gradually subsided in the course of the following week.”